# SDR HEEA107879

- Difficulty date: November 21, 2005
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N975AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2777
- Aircraft time: 1,451 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11003000
- Part serial: 21851
- Condition: Debonded
- Location: Main Rotor
- Part time: 1,452 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNBONDED ABOVE TRIM TAB AREA IN TWO PLACES.
